You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Problems and Solutions
Juan Bosco Romero Marquez, Norman Schaumberger, K. R. S. Sastry, David Hamilton, Pat Stewart, Edward T. H. Wang, Ioan Sadoveanu, Mohammad K. Azarian, F. J. Flanigan, David G. Hartz, Ken Rebman, Zeev Barel, Thomas E. Gantner, Leonard Palmer, Mangho Ahuja, Mohan Tikoo, Thomas Jager, R. S. Tiberio and Helen M. Marston
The College Mathematics Journal
Vol. 23, No. 3 (May, 1992), pp. 247-252
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2686306
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The College Mathematics Journal © 1992 Mathematical Association of America